and a good amount of it. At least enough to fill up a bottle cap. It did not have a smell and was very gooey. It reminded me of the consistency of Gak, if any of you know what that was. It was all discharged at the same time. I have had some of this in small quantities before but never this much. What causes this?
I stopped taking my birth controll about a month ago and just started taking it again yesterday. Could this have something to do with it?
It is impossible for me to be pregnant, so I know it has nothing to do with that.
I get this too and at times get loads at once like you describe. It does happen most during ovulation and with you coming off the pill your body is probably a bit all over the place with hormones so that is probably making it so bad. It should settle within a few days, and then you might notice this each month.
Speaking Of That...i Too Sometimes Get That...but I Do Not Take Any B/c,so If I Have This Happening And Dont Take B/c..then The Only Thing I Can Think Of Discharge...but If It Tingy In Color Then Have It Looked At Or Tested
It's ovulation discharge. Because you've just came off the pill, your body goes almost straight to ovulation (in some women) which causes a LOT of discharge. I had the same thing happening to me when I came off the pill.